Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Pheochromocytoma presenting as life-threatening pulmonary edema
Autore:
Kaye, J; Edlin, S; Thompson, I; Leedman, PJ;
Indirizzi:
Univ Western Australia, Royal Perth Hosp, Dept Endocrinol & Diabet, Perth,WA 6001, Australia Univ Western Australia Perth WA Australia 6001 , Perth,WA 6001, Australia Univ Western Australia, Royal Perth Hosp, Dept Intens Care, Perth, WA 6001, Australia Univ Western Australia Perth WA Australia 6001 Perth, WA 6001, Australia Univ Western Australia, Royal Perth Hosp, Dept Gen Surg, Perth, WA 6001, Australia Univ Western Australia Perth WA Australia 6001 Perth, WA 6001, Australia Univ Western Australia, Dept Med, Perth, WA 6001, Australia Univ Western Australia Perth WA Australia 6001 Perth, WA 6001, Australia
Titolo Testata:
ENDOCRINE
fascicolo: 2, volume: 15, anno: 2001,
pagine: 203 - 204
SICI:
1355-008X(200107)15:2<203:PPALPE>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Soggetto:
CATECHOLAMINE-INDUCED CARDIOMYOPATHY; HEART-FAILURE;
Keywords:
pheochromocytoma; cardiogenic shock; catecholamine cardiomyopathy;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Leedman, PJ Univ Western Australia, Royal Perth Hosp, Dept Med, Box X2213 GPO, Perth, WA 6001, Australia Univ Western Australia Box X2213 GPO Perth WA Australia 6001 a
Citazione:
J. Kaye et al., "Pheochromocytoma presenting as life-threatening pulmonary edema", ENDOCRINE, 15(2), 2001, pp. 203-204

Abstract

Acute cardiogenic pulmonary edema as the first presentation of pheochromocytoma is uncommon and usually rapidly fatal. A 39-yr-old man presented in acute cardiogenic shock with global ventricular dysfunction that required high-dose iv inotrope support and an intraaortic balloon pump assist device. Abdominal imaging to exclude aortic dissection revealed a 6-cm right adrenal mass. Significant myocardial infarction (electrocardiographic changes andelevated cardiac enzymes) contributed to the cardiac decompensation. Afterwithdrawal of inotrope support, 24-h urinary catecholamine levels revealed2155 nmol/d (< 125) of adrenaline and 7437 nmol/d (< 560) of noradrenaline, confirming a pheochromocytoma. The tumor was successfully removed at laparotomy; however, the patient's course was complicated by a thromboembolic cerebrovascular accident with paraplegia. He recovered cardiac function almost completely within 3 wk of medical therapy alone. Although uncommon, thiscase highlights the need to consider pheochromocytoma early in the management of unexplained cardiogenic shock.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 01:12:01